# SDR USAA050649

- Difficulty date: May 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 5360511013630LF
- Condition: Corroded
- Location: Aft Galley
- Part time: 64,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MOUNTPAD - .050 INCH L X .100 INCH W X .020 INCH D, CORROSION; NO LEVEL OR TASK, AFT GALLEY CTR RT MOUNT PAD.  REMOVED, FABRICATED NEW PART AND INSTALLED IAW SRM.  (K)
